# SDR W8PA970600

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ANGLE BS 927  - BS 947, BL ZERO, WL 208.  FABRICATED, ALODINED AND PRIMED, INSTALLED REPAIR PARTS.  (X)
